Arithmetic properties of complex fibonacci numbers and fibonacci quaternions

H. H. Leung, F. Kamalov

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we investigate certain arithmetic properties of complex Fibonacci numbers and Fibonacci quaternions. More specifically, we look at the divisibility properties of complex Fibonacci numbers and Fibonacci quaternions. Our results make use of some well-known Fibonacci identities. Since quaternions are non-commutative algebra, extra care has been taken to investigate the various divisibility properties of the Fibonacci quaternions.

Original languageEnglish
Pages (from-to)115-129
Number of pages15
JournalJournal of Algebra and Applied Mathematics
Volume19
Issue number2
Publication statusPublished - Sep 2021

Keywords

  • Complex Fibonacci number
  • Divisibility
  • Fibonacci quaternion

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Arithmetic properties of complex fibonacci numbers and fibonacci quaternions'. Together they form a unique fingerprint.

Cite this